Journal of Symplectic Geometry
- J. Symplectic Geom.
- Volume 6, Number 4 (2008), 353-378.
Reduction of branes in generalized complex geometry
We show that certain submanifolds of generalized complex manifolds (“weak branes”) admit a natural quotient which inherits a generalized complex structure. This is analog to quotienting coisotropic submanifolds of symplectic manifolds. In particular, Gualtieri’s generalized complex submanifolds (“branes”) quotient to space-filling branes. Along the way, we perform reductions by foliations (i.e., no group action is involved) for exact Courant algebroids—interpreting the reduced ˇSevera class—and for Dirac structures.
J. Symplectic Geom., Volume 6, Number 4 (2008), 353-378.
First available in Project Euclid: 15 January 2009
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Zambon, Marco. Reduction of branes in generalized complex geometry. J. Symplectic Geom. 6 (2008), no. 4, 353--378. https://projecteuclid.org/euclid.jsg/1232029296